Alert archive / Indiana / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 79, NWS Indianapolis, IN

June 8, 2022Jennings County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 8, 2022, 2:25 PM EDT for Jennings County, Indiana. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2022, 2:25 PM EDT (18:25 UTC)
Expired
Jun 8, 2022, 3:00 PM EDT
In force
35 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.75 in
Wind
60.0 mph

County Jennings County, IN

The radar

The Indianapolis radar (KIND), 93 km from the middle of the area, began a volume at 18:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 2:30 PM EDTTSTM WND DMG1 S Country Squire Lake, INLATE REPORT OF TREES DOWN ON COUNTY ROAD 300 NORTH AT 350 WEST. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.4 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2022-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2022-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1081 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

928 
WUUS53 KIND 081825
SVRIND
INC079-081900-
/O.NEW.KIND.SV.W.0079.220608T1825Z-220608T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
225 PM EDT Wed Jun 8 2022

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Northeastern Jennings County in southeastern Indiana...

* Until 300 PM EDT.

* At 225 PM EDT, a severe thunderstorm was located near North Vernon,
  or 13 miles northeast of Seymour, moving east at 35 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Butlerville around 240 PM EDT.
  Nebraska around 245 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3903 8544 3902 8563 3903 8570 3907 8571
      3913 8559 3913 8556 3919 8544
TIME...MOT...LOC 1825Z 249DEG 30KT 3905 8568 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Funk
1 follow-up statement
522 
WWUS53 KIND 081844
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
244 PM EDT Wed Jun 8 2022

INC079-081900-
/O.CON.KIND.SV.W.0079.000000T0000Z-220608T1900Z/
Jennings IN-
244 PM EDT Wed Jun 8 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR NORTHEASTERN JENNINGS COUNTY...

At 244 PM EDT, a severe thunderstorm was located near Vernon, or 20
miles east of Seymour, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
  Nebraska.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM EDT for southeastern
Indiana.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3902 8559 3908 8561 3914 8544 3903 8544
TIME...MOT...LOC 1844Z 262DEG 26KT 3905 8553 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

TWF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 1:51 PM EDT, 34 minutes earlier.

Area forecast discussion, Jun 8, 1:51 PM EDT, 34 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
151 PM EDT Wed Jun 8 2022

...Updated Aviation Discussion...

.Mesoscale Update...
Issued at 150 PM EDT Wed Jun 8 2022

*...Watching Southern Indiana for strong to severe storm development
over the next few hours...

Current observations and satellite imagery depict a surface low over
Central Illinois moving ENE with a warm front extending from the low
towards Vincennes, IN eastward to Seymour, IN to Cincinnati. North
of the warm front, winds remain SE while dew points continue to rise
into the 60s with a sharp gradient across Central Indiana. 1720z IND
ACARS sounding still has a very dry layer aloft from the surface up
to 4 km while low and mid level lapse rates remain relatively weak.
Leftover passing rain from the dying MCS has helped saturate the
column some across Central Indiana. As this area of convection
weakens and continues to push into eastern Indiana, clearing and
destabilization should being to occur behind it. Still expecting the
warm front to surge northward over the next few hours advecting in a
more moist and unstable environment.

Along and south of the warm front currently is the area to watch for
potential severe storm development. Discrete supercells have already
began firing across South Central Indiana in an environment
characterized by around 2000 j/kg SB CAPE, 40-50 kt Bulk Shear, and
and 100-200 m2/s2 ESRH. Long, slightly curved hodographs in this
area indicate the potential for discrete, potentially splitting
supercells capable of producing large hail, damaging winds, and
isolated tornadoes. Current area to watch for severe storm
development is across Southern Indiana, however conditions for
severe weather should become favorable northward toward Central
Indiana as the warm front slowly pushes north.

&&

.Forecast Update...
Issued at 1017 AM EDT Wed Jun 8 2022

Challenging morning is shaping up... as the remnants of an overnight
MCV is steadily drifting east across Eastern IL into Central IN.
Above the precip shield is a decreasing cirrus footprint, which
should allow greater surface destabilization as the day progresses.

Current surface observations have flow from the southeast around 5
to 10 kts, but further south along the Ohio River the flow has
veered a touch more to the south. This boundary also indicates a
solid difference between the volume of low-level moisture as
dewpoints have already along/south of the boundary pushed into the
upper 60s to lower 70s. Meanwhile across Central Indiana the luxury
of dewpoints in the lower 50s persists at this time.

Deep layer shear aloft is still hovering in the 50kt range from a
westerly orientation, but the effective shear axis exists from West-
Central IL stretching south through Western TN valley. Some of the
hi-res guidance is indicating the aforementioned boundary and
instability to lift north. The wildcard for this afternoon will be
the footprint of upstream convection/cloud cover across the
OK/AR/MS/AL areas.

Will be looking to produce a few mesoscale forecast discussions
throughout the day/evening to highlight the mesoscale features
across Central Indiana as convection unfolds.

&&

.Short Term...(Today through Thursday)
Issued at 251 AM EDT Wed Jun 8 2022

- Showers and storms expected this afternoon and evening
- Dry weather on Thursday

Surface analysis early this morning shows strong high pressure in
place across southern Lake Michigan and NW Indiana. NE Surface flow
was in place across Central Indiana. GOES16 shows mostly clear skies
across our forecast area. Upstream...strong thunderstorms were found
stretching from SW IA across NB to western KS. More storms, albeit
weaker, were found across the deep south. GOES16 was showing the
general location of the passed cold front stretching from PA across
SRN OH to very close to the Ohio River. Dew points across Central
Indiana were quite dry...in the middle to lower 50s and water
vapor showed subsidence aloft.

Today...

Thunderstorms will be expected to return to Central Indiana this
afternoon. Models suggest the MCS over the plains will push to
Western IL and then western Indiana by late morning. HRRR shows a
weakening of any TSRA upon approach late this morning as that will
be the diurnal minimum. Aloft...models show a zonal flow in place
with a pair of short waves poised to push across the forecast area.
The first wave is associated with the expected dissipating
convection that should be approaching. The second and what appears
to be a bit more organized wave is shown to arrive late this
afternoon and early evening. Forecast soundings across Indiana ahead
of this feature late this afternoon show conditions favorable for
convection. CAPE is over 2500 j/kg, with attainable convective
temperatures in the upper 70s. Furthermore PWATS show sufficient
moisture with values over 1.6 inches. Meanwhile at the surface,
models show a weak surface low pushing across Central Indiana. This
will allow a brief return of southerly or southwest surface flow as
the lingering surface boundary is pushed back north to Central
Indiana. Forecast soundings show a bit of speed shear which could
result in tilted updrafts. Thus the Slight Risk suggested by SPC
appears good, with the main threat being damaging straight line
winds. Thus will focus best pops late this afternoon and early
evening as the previously mentioned dynamics and daytime heating are
expected to come together.

Tonight...

The previously mentioned low pressure system and upper wave will be
exiting Central Indiana between 00Z and 04Z. HRRR shows all expected
precipitation exited to the east at that time. Our upper forcing
element will have exited and we will have lost our diurnal heating
trigger. Forecast soundings show subsidence and drying within the
column in the wake of the dynamics. Aloft, NW flow is shown
streaming from the northern plains to the Ohio Valley...providing
subsidence downstream from weak ridging over the Rockies. Strong
surface high pressure is noted over the plains building east and
providing cooler NW flow across Central Indiana along with some cold
air advection. Thus we will keep some pops in the forecast, mainly
across the eastern areas from 00Z-03Z...but overall will trend
toward a dry forecast overnight with decreasing cloudiness. Some
lingering stratocumulus will be possible overnight as suggested by
forecast soundings showing some trapped lower level moisture beneath
an inversion before stronger subsidence arrives.

Thursday...

Dry weather will be expected on Thursday as models suggest stronger
ridging building across the plains...continuing to provide mainly NW
flow and subsidence into Indiana and the Ohio Valley. Strong surface
high pressure is indicated to push across Indiana. Meanwhile
forecast soundings show a dry column with saturation indicated in
the mid levels with an inversion aloft in the afternoon as
convective temperatures are reached. Thus should result in just some
scattered afternoon fair weather cumulus. Partly cloudy will work
fine.

&&

.Long Term...(Thursday night through Tuesday)
Issued at 251 AM EDT Wed Jun 8 2022

Thursday night through Friday night...

A ridge will amplify over the northern Plains late this week and
early weekend. In response, a trough will dig and pivot across the
Great Lakes and Ohio Valley on Friday. Although there is some
concern that an MCS will track across the South and block some of
the moisture inflow, synoptic forcing alone justifies widespread
afternoon showers. The likelihood of thunderstorms is less certain
given the potential convection to the south, but models do all agree
on at least some weak instability with most unstable CAPEs to 500
J/KG during the afternoon. So, there is at least the possibility of
thunder in the deeper updrafts.

Reasonable agreement now that the trough will move through quick
enough for the convection to end from west to east Friday night.

With the extensive cloud cover and showers, temperatures should not
get any warmer than the lower to middle 70s. Normal highs this time
of year are in the upper 70s to middle 80s.

Saturday through Tuesday...

The main highlight from Saturday onward will be temperatures making
a comeback from southwest to northeast, especially so early next
week as strong upper ridging builds in from the southwest.
Subsidence with the ridge will also promote dry weather, that said
would not rule out upstream MCS activity clipping our northern and
eastern counties, late this weekend and also would not rule out
mainly diurnal activity, early next week, as the expanding upper
ridge forces the previous stalled front back to the northeast.

Due to the expansive ridge, reasonable confidence temperatures will
warm to the lower and middle 90s by the middle of next week.

&&

.Aviation...(18Z TAF Issuance)
Issued at 150 PM EDT Wed Jun 8 2022

IMPACTS:

* High confidence in TSRA with periods of MVFR conditions thru eve.
* Low confidence on specific timing and location of afternoon
  showers and storms.

DISCUSSION:

Current radar depiction across Central IN shows a few
showers/thunderstorms developing and lifting north along a frontal
boundary. This development has been tied to a greater instability
area, which is showing up in the satellite imagery this afternoon.
Surface winds continue to be weak from the southeast around 10-
14kts, but with some of the showers/thunderstorms these gusts will
be locally higher in and around the convective development.
Additionally given the airmass overhead, this will likely set the
stage that reduced VSBYs will occur in and around thunderstorms to
around MVFR possibly even IFR conds for a period of time.

Guidance is still indicating greater coverage to precipitation will
occur after 20Z through about 00Z to perhaps as late as 4Z in the
southeast airfields. Expect clouds to slowly rebound overnight with
flow turning west/northwest; however, if surface winds are light
enough this could present some pockets of fog developing around some
of the airfields. Otherwise expect VFR conds to return by daybreak
if not a bit earlier.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale...CM
Update...Beach
Short Term...Puma
Long Term...MK
Aviation...Beach
Hazardous weather outlook, Jun 8, 10:13 AM EDT, 4 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
1013 AM EDT Wed Jun 8 2022

INZ021-028>031-035>049-051>057-060>065-067>072-091415-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Union City,
Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma,
Rosedale, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer,
Gosport, Martinsville, Mooresville, Greenwood, Franklin,
Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg,
Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville,
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals,
Bedford, Mitchell, Seymour, and North Vernon
1013 AM EDT Wed Jun 8 2022

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

There is a SLIGHT RISK for severe thunderstorms across central
Indiana today. The main threats from storms will be damaging
winds...large hail and brief heavy rain. An isolated tornado cannot
be ruled out. Lightning is a threat with any thunderstorm. The best
chances for severe weather will be between 200 PM and 800 PM.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

More thunderstorms are possible on Friday afternoon and evening...as
well as Sunday afternoon and Monday through Tuesday. It is too soon
to determine if these storms will be severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible today. Severe weather reports would
be appreciated.

&&

More detailed information can be accessed at:
http://www.weather.gov/ind/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at:
http://www.weather.gov/ind

In the hours before

Special weather statement, Jun 8, 10:59 AM EDT, 3 hours 26 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1059 AM EDT Wed Jun 8 2022

INZ060-067-081530-
Knox IN-Sullivan IN-
1059 AM EDT Wed Jun 8 2022

...Strong thunderstorms will impact portions of Sullivan and north
central Knox Counties through 1130 AM EDT...

At 1058 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Palestine to near Russellville. Movement
was northeast at 45 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Sullivan around 1115 AM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3925 8746 3905 8724 3891 8724 3880 8751
      3882 8753 3885 8753 3886 8755 3888 8754
      3890 8754 3889 8753 3890 8752 3892 8753
      3896 8751 3897 8753 3899 8758 3899 8756
      3900 8758 3906 8757 3908 8760
TIME...MOT...LOC 1458Z 230DEG 41KT 3902 8764 3888 8745

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

CM
Special weather statement, Jun 8, 11:30 AM EDT, 2 hours 55 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1130 AM EDT Wed Jun 8 2022

INZ052-053-060-061-081600-
Clay IN-Owen IN-Greene IN-Sullivan IN-
1130 AM EDT Wed Jun 8 2022

...Strong thunderstorms will impact portions of northeastern
Sullivan, southwestern Clay, southwestern Owen and northwestern
Greene Counties through NOON EDT...

At 1130 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles northeast of Sullivan to near Linton.
Movement was northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

These storms will remain over mainly rural areas of northeastern
Sullivan, southwestern Clay, southwestern Owen and northwestern
Greene Counties, including the following locations... Hymera, Coal
City, Coalmont, Cory, Saline City, Clay City and Jasonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3926 8729 3926 8724 3934 8724 3942 8719
      3917 8691 3908 8725 3916 8735
TIME...MOT...LOC 1530Z 231DEG 35KT 3920 8730 3911 8719

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

CM
Special weather statement, Jun 8, 11:50 AM EDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1150 AM EDT Wed Jun 8 2022

INZ045-052-053-081615-
Clay IN-Owen IN-Putnam IN-
1150 AM EDT Wed Jun 8 2022

...Strong thunderstorms will impact portions of northeastern Clay,
northwestern Owen and southwestern Putnam Counties through 1215 PM
EDT...

At 1150 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles south of Brazil to 12 miles west of
Spencer. Movement was northeast at 50 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

These storms will remain over mainly rural areas of northeastern
Clay, northwestern Owen and southwestern Putnam Counties, including
the following locations... Center Point, Patricksburg, Reelsville,
Cagles Mill Lake, Devore and Bowling Green.

This includes Interstate 70 between mile markers 26 and 38.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3963 8700 3943 8671 3926 8705 3935 8713
TIME...MOT...LOC 1550Z 219DEG 42KT 3937 8710 3927 8701

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

CM

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 10:59 AM EDTSpecial Weather StatementINDSullivan31 min
Jun 8, 11:30 AM EDTSpecial Weather StatementINDClay30 min
Jun 8, 11:50 AM EDTSpecial Weather StatementINDOwen25 min
Jun 8, 1:59 PM EDTSevere Thunderstorm WarningINDJackson, Jennings31 min
Jun 8, 2:06 PM EDTSevere Thunderstorm WarningINDHendricks, Morgan24 min
Jun 8, 2:29 PM EDTSevere Thunderstorm WarningINDJohnson, Marion, Morgan31 min
Jun 8, 3:03 PM EDTSpecial Weather StatementINDJohnson27 min
Jun 8, 3:30 PM EDTSpecial Weather StatementINDMonroe30 min
Jun 8, 4:02 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown28 min
Jun 8, 4:13 PM EDTTornado WarningINDRush32 min
Jun 8, 4:30 PM EDTSevere Thunderstorm WarningINDBartholomew, Jackson, Jennings30 min
Jun 8, 4:39 PM EDTSpecial Weather StatementINDRush21 min
Jun 8, 4:54 PM EDTSevere Thunderstorm WarningINDJennings36 min
Jun 8, 5:01 PM EDTSpecial Weather StatementINDCarroll29 min
Jun 8, 6:30 PM EDTSevere Thunderstorm Warning Considerable damage threatINDDelaware30 min
Jun 8, 6:35 PM EDTTornado WarningINDDelaware10 min
Jun 8, 6:43 PM EDTTornado WarningINDRandolph32 min
Jun 8, 7:04 PM EDTSevere Thunderstorm Warning Considerable damage threatINDRandolph11 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.